# SDR DHL200080434C

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPT FLOOR SUPPORT SHOWS 2 CRACKS OF 1 AND 2 INCH AT BS 360.00 L 34 TO L 36.  REMOVED FASTENERS PER SRM 51-3-0 PG 15.  STOP DRILLED PER SRM 53-2-3.  FABRICATED DOUBLER PER SRM 51-1-8 PG 17-18.  CLAENED, TREATED AND PAINTED PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 51 03-0.
